Open Access System for Information Sharing

Login Library

 

Article
Cited 29 time in webofscience Cited 0 time in scopus
Metadata Downloads

CONTENT FORMULAS FOR POLYNOMIALS AND POWER SERIES AND COMPLETE INTEGRAL CLOSURE

Title
CONTENT FORMULAS FOR POLYNOMIALS AND POWER SERIES AND COMPLETE INTEGRAL CLOSURE
Authors
ANDERSON DDKANG BG
POSTECH Authors
KANG BG
Date Issued
Jan-1996
Publisher
ACADEMIC PRESS INC JNL-COMP SUBSCRIPT
URI
http://oasis.postech.ac.kr/handle/2014.oak/29298
Article Type
Article
Citation
JOURNAL OF ALGEBRA, vol. 181, no. 1, page. 82 - 94, 1996-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KANG, BYUNG GYUN
Dept of Mathematics
Read more

Views & Downloads

Browse